# SDR DXTA2023081192770

- Difficulty date: August 10, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N452QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500671
- Aircraft time: 938 hours, 729 cycles
- System (JASC): 2700 · Flight Control System
- Part: Seal
- Part number: 50537032901
- Part serial: NSN
- Condition: Damaged
- Location: Zone 500
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AIRFRAME VIBRATION: DURING FLIGHT ABOVE 250 KNOTS AT ALL ALTITUDES THE AIRCRAFT VIBRATED AND CREATED A LOUD VIBRATION NOISE THROUGHOUT THE CABIN. THE INTENSITY OF THE VIBRATIONS AND NOISE INCREASED DURING DECENT AND INCREASE OF SPEED.    THE CABIN WALL ALONG THE LEFT WING SEEMED TO VIBRATE MORE INTENSELY. PLEASE EVALUATED FOR STRUCTURAL VIBRATIONS. //SIGNOFF// PERFORMED THE AIRCRAFT NOISE AND VIBRATION INSPECTION, REFERENCE EMBRAER PHENOM 300 AMM 05-50-27 TABLE 601, I ELIMINATED THE PROBABLE CAUSES OF THIS DISCREPANCY. ACCORDING TO THE DISCREPANCY THIS VIBRATION HAPPENED IN ALL PHASES OF FLIGHT, GEARS WERE RETRACTED, FLAPS WERE UP, CREW DIDN'T MENTION ANYTHING ABOUT THE VCS, AND NO VIBRATION IN FLIGHT CONTROLS. THIS ONLY LEAVES THE ENGINES AND ALL THE SEALS ON THE AIRCRAFT INCLUDING THE MAIN ENTRY DOOR/EMERGENCY DOOR, CHECKED BOTH ENGINE FAN AND BLADES FOR DEFECTS. NONE FOUND. PERFORMED INSPECTION OF THE STARTER/GENERATOR ON THE LH ENGINE DUE TO THE FACT THAT THE VIBRATION WAS MORE PRONOUNCED ON THE LEFT SIDE. NO DEFECTS NOTED. PERFORMED HIGH POWER ENGINE RUNS WITH NO VIBRATION DETECTED. CHECKED ALL SEALS ON THE AIRCRAFT AND LOWERED FLAPS. FOUND THE LH INBOARD FLAP SEAL BETWEEN THE FLAP AND THE FUSELAGE RIPPED. REPLACED SEAL AND PERFORMED OPERATIONAL CHECK OF THE FLAPS. NO DEFECTS NOTED. EVEN THOUGH THE GEARS WERE RETRACTED, PERFORMED GEAR SWINGS TO ELIMINATE THE GEARS BEING THE CAUSE. NO DEFECTS NOTED. COMPLETED THE INSPECTION. ORIG SUB DATE: 8/11/2023
